# SDR SWIA2025071400507

- Difficulty date: May 7, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409.00+16 - FS409.00+112 RBL 9 FLOOR BEAM CAP CORRODED IN NUMEROUS AREAS INBD SIDE (MARKED)  (C-CHECK RO 07/11/2025)REPAIRED FS409.00+16 - FS409.00+112 RBL 9 FLOOR BEAM CAP IAW CRJ 200 SRM 51-42-21 AND REO 601R-53-31-1337 REV -- DATED 2025-06-15 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
